CBS Lineup Revealed; ‘Young Sheldon’ to Premiere Following ‘The Big Bang Theory’

     May 17, 2017

young-sheldon-premiere-date

Following in the footsteps of Fox, ABC, and Turner, CBS has unveiled its 2017-2018 primetime lineup, featuring four new comedies, four new dramas and 23 returning series. The new series join a lineup that will finish the current season as America’s most watched network in viewers for the 14th time in 15 years, including the last nine years straight.

The new fall dramas are:

  • Seal Team, a military drama that follows the professional and personal lives of the most elite unit of Navy SEALs as they train, plan and execute the most dangerous missions, starring David Boreanaz; look for it Wednesday nights at 9:00pm.
  • S.W.A.T., inspired by the television series and feature film, starring Shemar Moore as a S.W.A.T. sergeant in Los Angeles; it’ll arrive early this November on Thursday nights at 10:00pm.
  • Wisdom of the Crowd, starring Emmy and Golden Globe Award-winner Jeremy Piven as a visionary tech innovator who creates a cutting-edge crowdsourcing app to solve his daughter’s murder; look for it Sundays at 8:00pm.
young-sheldon-iain-armitage

Image via CBS

The new fall comedies include the highly anticipated Young Sheldon, about 9-year-old genius Sheldon Cooper growing up in East Texas. It’ll debut after the season premiere of The Big Bang Theory on Monday, September 25th before relocating to its regular time period Thursday, November 2nd at 8:30pm.

Two new series also set to premiere later in the 2017-2018 season are: By the Book, a comedy about a modern day man who decides to live his life strictly by the Bible, and Instinct, a drama starring Alan Cumming as a gifted author, university professor and former CIA operative who is lured back to his old life by the NYPD when they need his help to stop a serial killer.

Here’s a look at your new CBS lineup starting this fall:

Monday:

8:00-8:30 PM — THE BIG BANG THEORY
8:30-9:00 PM — YOUNG SHELDON (special one-time preview Sept. 25)
8:30-9:00 PM — 9JKL (premieres Oct. 2)
9:00-9:30 PM — KEVIN CAN WAIT
9:30-10:00 PM — ME, MYSELF & I
10:00-11:00 PM — SCORPION

Later This Fall:

8:00-8:30 PM — KEVIN CAN WAIT (regular time period) (starting Oct. 30)
8:30-9:00 PM — 9JKL
9:00-9:30 PM — ME, MYSELF & I (regular time period) (starting Oct. 30)
9:30-10:00 PM — SUPERIOR DONUTS (starting Oct. 30)
10:00-11:00 PM — SCORPION

Tuesday:

8:00-9:00 PM — NCIS
9:00-10:00 PM — BULL
10:00-11:00 PM — NCIS: NEW ORLEANS

seal-team-david-boreanaz

Image via CBS

Wednesday:

8:00-9:00 PM — SURVIVOR
9:00-10:00 PM — SEAL TEAM
10:00-11:00 PM — CRIMINAL MINDS (new time period)

Thursday:

8:00-11:00 PM, ET/ 5:00-8:00 PM, PT — NFL THURSDAY NIGHT FOOTBALL (premieres Sept. 28)
8:00-8:30 PM — THE BIG BANG THEORY (regular time period) (starting Nov. 2)
8:30-9:00 PM — YOUNG SHELDON (regular time period) (starting Nov. 2)
9:00-9:30 PM — MOM (starting Nov. 2)
9:30-10:00 PM — LIFE IN PIECES (starting Nov. 2)
10:00-11:00 PM — S.W.A.T. (starting Nov. 2)

Friday:

8:00-9:00 PM — MACGYVER
9:00-10:00 PM — HAWAII FIVE-0
10:00-11:00 PM — BLUE BLOODS

Saturday:

8:00-9:00 PM — CRIMETIME SATURDAY
9:00-10:00 PM — CRIMETIME SATURDAY
10:00-11:00 PM — 48 HOURS

Sunday:

7:00-8:00 PM — 60 MINUTES
8:00-9:00 PM — WISDOM OF THE CROWD
9:00-10:00 PM — NCIS: LOS ANGELES (new time period)
10:00-11:00 PM — MADAM SECRETARY (new time period)


Television